On the mathematical modeling of the contaminated groundwater fractal migration in natural porous systems
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 124 (2011) no. 3, pp. 199-201
Cet article a éte moissonné depuis la source Math-Net.Ru
The problems of the mathematical modeling of the contaminated groundwater migration, which cannot be described in the context of the mass transfer theory classical approach, are considered. For the study of space-time conformity of nonlinear effects, determined by scaled invariance, the well-set nonlocal boundary problem for the model differential equation of nonlinear migration is proposed.
Keywords:
migration of contaminated groundwater, fractional differential equations.
Mots-clés : diffusion on fractals
Mots-clés : diffusion on fractals
@article{VSGTU_2011_124_3_a25,
author = {A. A. Vendina},
title = {On the mathematical modeling of the contaminated groundwater fractal migration in natural porous systems},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {199--201},
year = {2011},
volume = {124},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2011_124_3_a25/}
}
TY - JOUR AU - A. A. Vendina TI - On the mathematical modeling of the contaminated groundwater fractal migration in natural porous systems JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2011 SP - 199 EP - 201 VL - 124 IS - 3 UR - http://geodesic.mathdoc.fr/item/VSGTU_2011_124_3_a25/ LA - ru ID - VSGTU_2011_124_3_a25 ER -
%0 Journal Article %A A. A. Vendina %T On the mathematical modeling of the contaminated groundwater fractal migration in natural porous systems %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2011 %P 199-201 %V 124 %N 3 %U http://geodesic.mathdoc.fr/item/VSGTU_2011_124_3_a25/ %G ru %F VSGTU_2011_124_3_a25
A. A. Vendina. On the mathematical modeling of the contaminated groundwater fractal migration in natural porous systems. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 124 (2011) no. 3, pp. 199-201. http://geodesic.mathdoc.fr/item/VSGTU_2011_124_3_a25/
[1] Verigin N. N., Dissolution and Leaching of Rocks, Gosstroyizdat, 1957, 17–27
[2] Vendina A. A., “Mathematical modeling of mass transfer in porous mediums”, Nauchnaya zhizn', 2008, no. 3, 21–24
[3] Nigmatullin R. R., “Fractional integral and its physical interpretation”, Theoret. and Math. Phys., 90:3 (1992), 242–251 | DOI | MR | Zbl
[4] Nakhushev A. M., Elements of fractional calculation and their application, KBNC RAN, Nal'chik, 2003, 299 pp.